Alert archive / Wisconsin / River Flood Warnings in 2016
River Flood Warning 11, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Mar 16, 2016, 8:38 PM CDT for Shawano County, Waupaca County, Wisconsin. It was in force for 72 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2016, 8:38 PM CDT (01:38 UTC)
- Expired
- Mar 19, 2016, 8:13 PM CDT
- In force
- 72 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 54 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarrass River near Embarrass (EMBW3).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9.5 ft
- Major stage
- 11.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04078500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
262
WGUS43 KGRB 170138
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
838 PM CDT WED MAR 16 2016
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Wisconsin...
Embarrass River near Embarrass affecting Waupaca and Shawano
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC115-135-171638-
/O.NEW.KGRB.FL.W.0011.160317T0138Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T0100Z.000000T0000Z.NO/
838 PM CDT WED MAR 16 2016
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Embarrass River near Embarrass.
* At 8:00 PM Wednesday the stage was 7.7 feet.
* Flood stage is 7.0 feet.
* At 7.0 feet...There is widespread flooding of lowland and
agricultural land.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$7 follow-up statements
956
WGUS83 KGRB 170228
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CDT WED MAR 16 2016
...The Flood Warning continues for the following rivers in
Wisconsin...
Embarrass River near Embarrass affecting Waupaca and Shawano
Counties
Little Wolf River at Royalton affecting Waupaca County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC135-171728-
/O.EXT.KGRB.FL.W.0009.160317T0600Z-160321T0900Z/
/ROYW3.1.ER.160317T0600Z.160318T1800Z.160320T1500Z.NO/
928 PM CDT WED MAR 16 2016
The Flood Warning continues for
The Little Wolf River at Royalton.
* from late tonight to late Sunday night...Or until the warning is
cancelled.
* At 9:00 PM Wednesday the stage was 4.8 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight and
continue to rise to near 5.8 feet by Friday early afternoon. The
river will fall below flood stage by late Sunday morning.
* At 6.0 feet...Water may be surrounding some homes and structures in
low lying areas downstream between Royalton and west of New London.
.
&&
LAT...LON 4442 8878 4444 8885 4463 8887 4467 8918
4452 8918 4436 8882
$$
WIC115-135-171728-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T0100Z.000000T0000Z.NO/
928 PM CDT WED MAR 16 2016
The Flood Warning continues for
The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At 8:00 PM Wednesday the stage was 7.7 feet.
* Flood stage is 7.0 feet.
* At 7.0 feet...There is widespread flooding of lowland and
agricultural land.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$867
WGUS83 KGRB 171443
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
943 AM CDT THU MAR 17 2016
...The Flood Warning continues for the following rivers in
Wisconsin...
Embarrass River near Embarrass affecting Waupaca and Shawano
Counties
Oconto River above Oconto affecting Oconto County
Little Wolf River at Royalton affecting Waupaca County
Embarrass River near Embarrass affecting Waupaca and Shawano
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC083-180543-
/O.EXT.KGRB.FL.W.0008.000000T0000Z-160318T1200Z/
/OCTW3.1.ER.160316T1841Z.160317T0530Z.160317T1800Z.UU/
943 AM CDT THU MAR 17 2016
The Flood Warning continues for
The Oconto River above Oconto.
* until Friday morning...Or until the warning is cancelled.
* At 8:15 AM Thursday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Forecast...the river will continue to fall to below flood stage by
this afternoon.
* At 9.0 feet...Floodwaters begin to spread into a public campground
in the city of Oconto. Water approaches the backyards of several
homes along the river in Oconto...and there is widespread lowland
flooding.
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC135-180543-
/O.EXT.KGRB.FL.W.0009.000000T0000Z-160321T0000Z/
/ROYW3.1.ER.160317T1800Z.160318T1800Z.160320T0600Z.NO/
943 AM CDT THU MAR 17 2016
The Flood Warning continues for
The Little Wolf River at Royalton.
* until Sunday evening...Or until the warning is cancelled.
* At 9:00 AM Thursday the stage was 4.9 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 5.5 feet by tomorrow early afternoon. The river will
fall below flood stage by early Sunday morning.
* At 6.0 feet...Water may be surrounding some homes and structures in
low lying areas downstream between Royalton and west of New London.
.
&&
LAT...LON 4442 8878 4444 8885 4463 8887 4467 8918
4452 8918 4436 8882
$$
WIC115-135-180543-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T1400Z.000000T0000Z.NO/
943 AM CDT THU MAR 17 2016
The Flood Warning continues for
The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At 9:00 AM Thursday the stage was 8.6 feet.
* Flood stage is 7.0 feet.
* At 9.0 feet...Water may approach structures near Sandy Lane.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$908
WGUS83 KGRB 180206
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
906 PM CDT THU MAR 17 2016
...The Flood Warning continues for the following rivers in
Wisconsin...
Little Wolf River at Royalton affecting Waupaca County
Embarrass River near Embarrass affecting Waupaca and Shawano
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC135-181706-
/O.CON.KGRB.FL.W.0009.000000T0000Z-160321T0000Z/
/ROYW3.1.ER.160317T1600Z.160318T1800Z.160320T0600Z.NO/
906 PM CDT THU MAR 17 2016
The Flood Warning continues for
The Little Wolf River at Royalton.
* until Sunday evening...Or until the warning is cancelled.
* At 8:00 PM Thursday the stage was 5.1 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 5.5 feet by
tomorrow early afternoon. The river will fall below flood stage
early Sunday morning.
* At 6.0 feet...Water may be surrounding some homes and structures in
low lying areas downstream between Royalton and west of New London.
.
&&
LAT...LON 4442 8878 4444 8885 4463 8887 4467 8918
4452 8918 4436 8882
$$
WIC115-135-181706-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T2300Z.000000T0000Z.NO/
906 PM CDT THU MAR 17 2016
The Flood Warning continues for
The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At 8:00 PM Thursday the stage was 8.8 feet.
* Flood stage is 7.0 feet.
* At 9.0 feet...Water may approach structures near Sandy Lane.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$893
WGUS83 KGRB 181541
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1041 AM CDT FRI MAR 18 2016
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
Embarrass River near Embarrass affecting Waupaca and Shawano
Counties
Wolf River at New London affecting Outagamie...Waupaca and Winnebago
Counties
Little Wolf River at Royalton affecting Waupaca County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-115-135-190641-
/O.CON.KGRB.FL.W.0016.160319T0600Z-160325T0000Z/
/SHIW3.1.ER.160319T0600Z.160321T0000Z.160323T1800Z.NR/
1041 AM CDT FRI MAR 18 2016
The Flood Warning continues for
The Wolf River near Shiocton.
* from late tonight to Thursday evening...Or until the warning is
cancelled.
* At 7:25 AM Friday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and
continue to rise to near 12.6 feet by Sunday evening. The river
will fall below flood stage by Wednesday early afternoon.
* At 13.0 feet...Floodwaters begin to surround homes and cover
streets near the river in the Shiocton area. This mainly includes
homes along Island and Mill streets.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
WIC087-135-139-190641-
/O.EXT.KGRB.FL.W.0017.160318T1540Z-160324T1200Z/
/NEWW3.1.ER.160318T1400Z.160320T1200Z.160323T1800Z.NO/
1041 AM CDT FRI MAR 18 2016
The Flood Warning continues for
The Wolf River at New London.
* until Thursday morning...Or until the warning is cancelled.
* At 10:00 AM Friday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 9.3 feet by
Sunday morning. The river will fall below flood stage Wednesday
early afternoon.
* At 9.5 feet...Up to a foot of water is surrounding structures along
West River Drive in Freemont. Several inches of flood waters begin
to cover portions of Burton Road near Pheifer Park. Water is
approaching portions of West Wolf Avenue near New London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
WIC135-190641-
/O.EXT.KGRB.FL.W.0009.000000T0000Z-160320T0600Z/
/ROYW3.1.ER.160317T1600Z.160318T0400Z.160319T1200Z.NO/
1041 AM CDT FRI MAR 18 2016
The Flood Warning continues for
The Little Wolf River at Royalton.
* until late Saturday night...Or until the warning is cancelled.
* At 10:00 AM Friday the stage was 5.1 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow morning.
* At 5.0 feet...Flooding is confined to lowland areas adjacent to the
river from Royalton to west of New London.
&&
LAT...LON 4442 8878 4444 8885 4463 8887 4467 8918
4452 8918 4436 8882
$$
WIC115-135-190641-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T2300Z.000000T0000Z.NO/
1041 AM CDT FRI MAR 18 2016
The Flood Warning continues for
The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At 10:00 AM Friday the stage was 8.3 feet.
* Flood stage is 7.0 feet.
* At 9.0 feet...Water may approach structures near Sandy Lane.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$680
WGUS83 KGRB 190214
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CDT FRI MAR 18 2016
...The Flood Warning continues for the following rivers in
Wisconsin...
Little Wolf River at Royalton affecting Waupaca County
Embarrass River near Embarrass affecting Waupaca and Shawano
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC135-191714-
/O.CON.KGRB.FL.W.0009.000000T0000Z-160320T0600Z/
/ROYW3.1.ER.160317T1600Z.160318T0400Z.160319T1200Z.NO/
914 PM CDT FRI MAR 18 2016
The Flood Warning continues for
The Little Wolf River at Royalton.
* until late Saturday night...Or until the warning is cancelled.
* At 8:00 PM Friday the stage was 4.9 feet.
* Flood stage is 5.0 feet.
* Forecast...the river will remain around flood stage into saturday,then slowly fall
below flood stage by saturday evening.
* At 5.0 feet...Flooding is confined to lowland areas adjacent to the
river from Royalton to west of New London.
&&
LAT...LON 4442 8878 4444 8885 4463 8887 4467 8918
4452 8918 4436 8882
$$
WIC115-135-191714-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T2300Z.000000T0000Z.NO/
914 PM CDT FRI MAR 18 2016
The Flood Warning continues for
The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At 8:00 PM Friday the stage was 7.7 feet.
* Flood stage is 7.0 feet.
* At 7.0 feet...There is widespread flooding of lowland and
agricultural land.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$819
WGUS83 KGRB 191330
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
830 AM CDT SAT MAR 19 2016
...The Flood Warning continues for the following rivers in
Wisconsin...
Embarrass River near Embarrass affecting Waupaca and Shawano
Counties
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
Wolf River at New London affecting Outagamie...Waupaca and Winnebago
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-115-135-200430-
/O.EXT.KGRB.FL.W.0016.000000T0000Z-160325T1800Z/
/SHIW3.1.ER.160319T0102Z.160321T0600Z.160324T1200Z.NR/
830 AM CDT SAT MAR 19 2016
The Flood Warning continues for
The Wolf River near Shiocton.
* until Friday afternoon...Or until the warning is cancelled.
* At 7:43 AM Saturday the stage was 12.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.0 feet by
early Monday morning. The river will fall below flood stage
Thursday morning.
* At 13.0 feet...Floodwaters begin to surround homes and cover
streets near the river in the Shiocton area. This mainly includes
homes along Island and Mill streets.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
WIC087-135-139-200430-
/O.EXT.KGRB.FL.W.0017.000000T0000Z-160324T0600Z/
/NEWW3.1.ER.160318T1400Z.160320T0600Z.160323T1200Z.NO/
830 AM CDT SAT MAR 19 2016
The Flood Warning continues for
The Wolf River at New London.
* until late Wednesday night...Or until the warning is cancelled.
* At 7:00 AM Saturday the stage was 9.3 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 9.5 feet by after
midnight tomorrow. The river will fall below flood stage Wednesday
morning.
* At 9.5 feet...Up to a foot of water is surrounding structures along
West River Drive in Freemont. Several inches of flood waters begin
to cover portions of Burton Road near Pheifer Park. Water is
approaching portions of West Wolf Avenue near New London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
WIC115-135-200430-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T2300Z.000000T0000Z.NO/
830 AM CDT SAT MAR 19 2016
The Flood Warning continues for
The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At 8:00 AM Saturday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* At 7.0 feet...There is widespread flooding of lowland and
agricultural land.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$330
WGUS83 KGRB 200113
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
813 PM CDT SAT MAR 19 2016
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Wisconsin River below Stevens Point affecting Portage County
Wisconsin River below Whiting Dam affecting Portage County
Wisconsin River below Biron Reservoir affecting Wood County
Embarrass River near Embarrass affecting Waupaca and Shawano
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC097-200143-
/O.CAN.KGRB.FL.W.0013.000000T0000Z-160320T0113Z/
/STPW3.2.ER.160317T0234Z.160317T2110Z.160319T2131Z.UU/
813 PM CDT SAT MAR 19 2016
The Flood Warning is cancelled for
The Wisconsin River below Stevens Point.
* At 7:10 PM Saturday the stage was 1075 feet.
* Flood stage is 1076 feet.
* At 1074 feet...there is flooding of wooded lowland .
&&
LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969
$$
WIC097-200143-
/O.CAN.KGRB.FL.W.0014.000000T0000Z-160320T0113Z/
/WTGW3.1.ER.160317T0220Z.160317T2110Z.160319T2245Z.UU/
813 PM CDT SAT MAR 19 2016
The Flood Warning is cancelled for
The Wisconsin River below Whiting Dam.
* At 7:10 PM Saturday the stage was 1052 feet.
* Flood stage is 1053 feet.
* At 1051 feet...Flooding is confined to wooded lowlandl.
&&
LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973
$$
WIC141-200143-
/O.CAN.KGRB.FL.W.0015.000000T0000Z-160320T0113Z/
/BIRW3.1.ER.160317T0815Z.160318T0310Z.160319T1629Z.UU/
813 PM CDT SAT MAR 19 2016
The Flood Warning is cancelled for
The Wisconsin River below Biron Reservoir.
* At 7:10 PM Saturday the stage was 1016 feet.
* Flood stage is 1017 feet.
* At 1015 feet...Wooded lowland flooding is occurring. There is
minor shoreline flooding of some homes on Shoreline Acres Drive in
Biron.
&&
LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
$$
WIC115-135-200143-
/O.CAN.KGRB.FL.W.0011.000000T0000Z-160320T0113Z/
/EMBW3.1.ER.160316T2357Z.160317T2300Z.160319T1820Z.NO/
813 PM CDT SAT MAR 19 2016
The Flood Warning is cancelled for
The Embarrass River near Embarrass.
* At 7:00 PM Saturday the stage was 6.5 feet and falling.
* Flood stage is 7.0 feet.
* At 6.0 feet...Flooding is confined to lowland and agricultural
land. Flood stage is at 7 feet.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 16, 6:23 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Mar 16, 6:23 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 623 PM CDT WED MAR 16 2016 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND THURSDAY ISSUED AT 345 PM CDT WED MAR 16 2016 SOME OF THE FORECAST CHALLENGES IN THE SHORT TERM INCLUDE WINDS IN CENTRAL AND EAST CENTRAL WISCONSIN AND SNOW AMOUNTS AND TIMING. 12Z MODELS INDICATED 50+ KNOT WINDS AT 925MB AND 850MB TODAY ACROSS THE SOUTHERN PART OF THE FORECAST AREA AND INTO THE MKX FORECAST AREA. THERE HAVE BEEN SOME GUSTS IN EXCESS OF 45 KNOTS AS HIGHER WINDS MIXED TO THE SURFACE WITH WARMING TEMPERATURES AND INCREASED LOW LEVEL INSTABILITY. HAVE OPTED TO KEEP THE ADVISORY GOING AS NO OBSERVATIONS INDICATED GUSTS AS HIGH AS 50 KNOTS NEAR THE AREA SO FAR. WINDS SHOULD START TO DIMINISH WITH LOSS OF DAYTIME HEATING. THE PRECIPITATION FORECAST IS MORE OF A CHALLENGE AND CONFIDENCE LEVEL IS MUCH LOWER. RAIN CHANGED TO SNOW ACROSS PARTS OF CENTRAL WISCONSIN EARLY THIS AFTERNOON...BUT BASED ON WEBCAMS IT ONLY APPEARED TO BE STICKING TO UNPAVED GROUND. ENDED UP STARTING THE WINTER WEATHER ADVISORY AT NOON DUE TO LOW VISIBILITIES AND TEMPERATURES MAINLY IN THE LOWER HALF OF THE 30S. THINK SNOW TOTALS IN THE 3 TO 8 INCH RANGE IN THE ADVISORY AREA SEEM REASONABLE FOR NOW...BUT ALSO THINK THERE IS A GOOD CHANCE THAT THE ADVISORY MAY NEED TO BE CANCELED EARLY. PRECIPITATION TYPE WILL EVENTUALLY CHANGE TO SNOW ACROSS THE REST OF THE AREA. THERE SHOULD BE SOME LOCATIONS THAT CHANGE BACK TO RAIN AS TEMPERATURES WARM UP ON THURSDAY...BUT NORTHERN WISCONSIN SHOULD SEE MAINLY RAIN. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY ISSUED AT 345 PM CDT WED MAR 16 2016 UPPER TROUGH DROPS SOUTH OF THE FORECAST AREA THURSDAY NIGHT AND FRIDAY RESULTING IN SNOW SHOWERS ENDING THURSDAY EVENING. A WEAK UPPER SYSTEM IS FORECAST TO MOVE EAST SOUTHEAST FROM SOUTH DAKOTA TOWARDS NORTHERN ILLINOIS FRIDAY NIGHT THROUGH SATURDAY NIGHT BUT PRECIPITATION SHOULD STAY TO OUR SOUTH. NORTHWEST UPPER FLOW EXPECTED SUNDAY THROUGH MONDAY NIGHT WITH MAYBE SOME LAKE EFFECT SNOW SHOWERS IN THE FAR NORTH. AN UPPER TROUGH MOVING ACROSS THE NORTHERN PLAINS AND WESTERN GREAT LAKES SHOULD BRING SOME LIGHT SNOW MONDAY NIGHT AND LIGHT RAIN OR SNOW TUESDAY. TEMPERATURES SHOULD AVERAGE 5 TO 10 DEGREES BELOW NORMAL. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 623 PM CDT WED MAR 16 2016 SNOW SHOWERS AND MVFR CONDITIONS PREVAILED ACROSS THE NORTHERN TAF SITES EARLY THIS EVENING...WITH RAIN SHOWERS AND MVFR CONDITIONS ACROSS THE SOUTHEASTERN TAF SITES. OUT TO THE WEST MVFR CONDITIONS AND A MIX OF RAIN AND SNOW WERE NOTED. COLDER AIR WILL SLOWLY CHANGE THE REMAINING SNOW OVER TO RAIN THIS EVENING. ACCUMULATING SNOW WILL MAINLY BE LIMITED TO NORTH CENTRAL WISCONSIN...HOWEVER SOME MINOR AMOUNTS ARE POSSIBLE ACROSS CENTRAL WISCONSIN. WINDS WILL SLOWLY SUBSIDE TONIGHT AND INTO THURSDAY AS THE PRESSURE GRADIENT LOOSENS. && .HYDROLOGY... ISSUED AT 345 PM CDT WED MAR 16 2016 RAINFALL TOTALS IN THE 1.5 TO 3.5 INCH RANGE IN CENTRAL WISCONSIN RESULTED IN SIGNIFICANT RISES ON RIVERS IN THAT PART OF THE STATE...AS WELL AS DOWNSTREAM. SEVERAL RIVER FLOOD WARNINGS WERE IN EFFECT AS OF LATE THIS AFTERNOON. ADDITIONAL PRECIPITATION TOTALS SHOULD BE MUCH LOWER AND ARE MORE LIKELY TO BE IN THE FORM OF SNOW SO THEY SHOULD NOT MAKE THE FLOODING SITUATION MUCH WORSE. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR WIZ035>040-045- 048>050. WINTER WEATHER ADVISORY UNTIL 4 PM CDT THURSDAY FOR WIZ005- 010>012-018-019-030. && SHORT TERM.....MG LONG TERM......RDM AVIATION.......KURIMSKI HYDROLOGY......MG
Hazardous weather outlook, Mar 16, 3:01 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 301 PM CDT WED MAR 16 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 301 PM CDT WED MAR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT MOST RIVERS AND STREAMS WILL CONTINUE TO RISE TONIGHT DUE TO RUNOFF FROM THE RECENT RAINFALL. MANY RIVERS ARE OUT OF THEIR BANKS AND SOME ARE ABOVE FLOOD STAGE. IF YOU LIVE NEAR A RIVER OR STREAM KEEP UP TO DATE WITH THE LATEST FORECASTS AND WARNINGS AND BE READY TO MOVE TO HIGH GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STRONG WEST WINDS WILL GUST TO 40 TO 50 MPH OVER CENTRAL AND EAST CENTRAL WISCONSIN INTO THE EARLY EVENING BEFORE TAPERING OFF. DRIVERS OF LARGE VEHICLES SHOULD BE ESPECIALLY CAREFUL. A MODERATE SNOWFALL WILL PRODUCE SLIPPERY ROADS AND SIDEWALKS ACROSS CENTRAL AND NORTHCENTRAL WISCONSIN TONIGHT. SEVERAL INCHES OF SNOW ARE POSSIBLE. A WINTER WEATHER ADVISORY HAS BEEN POSTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY SLIPPERY ROADS AND SIDEWALKS WILL CONTINUE THURSDAY ACROSS NORTHCENTRAL AND CENTRAL WISCONSIN UNTIL THE SNOW DIMINISHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT FLOODING...SNOW ACCUMULATIONS AND WIND GUSTS MORE THAN 40 MPH. LMZ521-522-541>543-172015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 301 PM CDT WED MAR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SOUTHWEST TO WEST GALES WILL CONTINUE THIS EVENING. GUSTS COULD APPROACH STORM FORCE SOUTH OF MANITOWOC. A GALE WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MG/RDM
In the hours before
Local storm report, Mar 16, 3:15 PM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM NON-TSTM WND GST ASHWAUBENON 44.46N 88.08W
03/16/2016 M54.00 MPH BROWN WI ASOS
&&
RICHMLocal storm report, Mar 16, 5:12 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
512 PM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLOOD WAUSAU 44.96N 89.63W
03/16/2016 MARATHON WI PUBLIC
OAK ISLAND PARK BASEBALL DIAMOND AND PLAYGROUND FLOODED
0225 PM FLOOD RIB FALLS 44.96N 89.90W
03/16/2016 MARATHON WI EMERGENCY MNGR
FLOODING REPORTED ON RIVER RD IN RIB FALLS. WATER
CURRENTLY OVER THE BANKS AND FLOODING ROUGHLY 4 HOUSES.
&&
AALocal storm report, Mar 16, 6:20 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
620 PM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN NEW LONDON 44.38N 88.75W
03/16/2016 M2.63 INCH WAUPACA WI TRAINED SPOTTER
RAINFALL SINCE 6PM YESTERDAY. PEAK WIND OF 52 MPH AROUND
230PM.
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 9:52 PM CDT | River Flood Warning | GRB | Wood | 37 hr |
| Mar 16, 10:51 PM CDT | River Flood Warning | GRB | Portage | 69 hr |
| Mar 16, 10:51 PM CDT | River Flood Warning | GRB | Portage | 69 hr |
| Mar 17, 1:00 AM CDT | Small Craft Advisory | GRB | 18 hr | |
| Mar 17, 8:45 AM CDT | River Flood Warning | GRB | Wood | 59 hr |
| Mar 17, 9:33 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 55 hr |
Nearby
River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.